# SDR DALA2023121910404

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 68,921 hours, 29,967 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4565993) LH MAIN WINDSHIELD MAKING POPPING NOISES. FL280 LIGHT CLOUDS NO PRECIP . FOLLOWED QRH 1.13 FOR ARCING BUT SOUND STILL OCCURS. LATER IN FLIGHT OBSERVED STATIC SPARKS ON THE WIPER ARM. PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST(BITE) OPS CK NORMAL PER B737 AMM 30-41-11-710-801. ALSO PERFORMED WIPER SYS TEST, TEST GOOD PER B737 AMM 30-42.
